# SDR SWAA2025092205128

- Difficulty date: August 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL CEILING AREA LOCATED BS847 TO BS867 AT LEVEL LBL30 AT AFT CARGO COMPARTMENT 2025-499739<[01] REPLACED WEB - INTERCOSTAL CEILING AREA LOCATED BS847 TO BS867 AT LEVEL LBL30 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G AND DWG 149A8100 SHEET 1 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETED TASK CERTIFIED
